The Annals of Mathematical Statistics

The Individual Ergodic Theorem of Information Theory

Leo Breiman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 28, Number 3 (1957), 809-811.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706899

Digital Object Identifier
doi:10.1214/aoms/1177706899

Mathematical Reviews number (MathSciNet)
MR92710

Zentralblatt MATH identifier
0078.31801

JSTOR
links.jstor.org

Citation

Breiman, Leo. The Individual Ergodic Theorem of Information Theory. Ann. Math. Statist. 28 (1957), no. 3, 809--811. doi:10.1214/aoms/1177706899. https://projecteuclid.org/euclid.aoms/1177706899


Export citation

Corrections

  • Correction: Leo Breiman. Correction Notes: Correction to "The Individual Ergodic Theorem of Information Theory". Ann. Math. Statist., Vol. 31, Iss. 3 (1960), 809--810.